# SDR 2007UALA04257

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 40,759 hours, 4,943 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1171188
- Condition: Faulty
- Location: Mlg Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "RIGHT BODY GEAR RIGHT ACTUATOR LOCK SWITCHES DISAGREE" HAS OCCURRED AT LEAST 3 OUT OF LAST 5 FLT.  FOUND RT GEAR STEARING ACTUATOR, ALTERNATE INBOARD SWITCH SHOWING UNLOCKED.  REPLACED RT BODY LANDING GEAR RT ACTUATOR ALTERNATE SWITCH IAW MM 32-53-16. AC OK FOR SERVICE.
